On shift radix systems over imaginary quadratic euclidean domains

Pethő, Attila and Varga, Péter and Weitzer, Mario: On shift radix systems over imaginary quadratic euclidean domains. Acta cybernetica, (22) 2. pp. 485-498. (2015)

[img] Cikk, tanulmány, mű
actacyb_22_2_2015_14.pdf

Download (944kB)

Abstract

In this paper we generalize the shift radix systems to finite dimensional Hermitian vector spaces. Here the integer lattice is replaced by the direct sum of imaginary quadratic Euclidean domains. We prove in two cases that the set of one dimensional Euclidean shift radix systems with finiteness property is contained in a circle of radius 0.99 around the origin. Thus their structure is much simpler than the structure of analogous sets.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2015
Volume: 22
Number: 2
Page Range: pp. 485-498
ISSN: 0324-721X
Language: angol
DOI: https://doi.org/10.14232/actacyb.22.2.2015.14
Uncontrolled Keywords: Euklideszi tér
Additional Information: Bibliogr.: p. 497-498.
Date Deposited: 2016. Oct. 17. 10:36
Last Modified: 2018. Jun. 06. 18:53
URI: http://acta.bibl.u-szeged.hu/id/eprint/36291

Actions (login required)

View Item View Item